Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Phobic of much of reality?


[Aj...]

Recommended Posts

Has anyone else become basically phobic of the look, touch and sound of a lot of material reality -

Paper, clothes, texture, patterns, food items including vegetables, taps running, water, anything made of plastic etc?

Link to comment
Share on other sites

After I took a antibiotic the site of trees scared me. I had such severe anxiety everything gave me anxiety. It literally is just super intense anxiety!
Link to comment
Share on other sites

Has anyone else become basically phobic of the look, touch and sound of a lot of material reality -

Paper, clothes, texture, patterns, food items including vegetables, taps running, water, anything made of plastic etc?

 

 

Ajusta. Still Clonazepam, and not "post-withdrawal?" The list of side effects is very long. And several of these are your symptoms. So you will hopefully feel better when Benzo is out of your system.  :)

 

Link to comment
Share on other sites

Translator - I got these symptoms when I was off pf the diazepam completely.

Please do keep up.

And, once again stop being such a passive aggressive @#£& and leave me alone.

You know what you are doing and it is hatrassment.

 

 

Godismyhope - I don’t actually feel particularly anxious in any normal way.

I can forget about it and then pick up an object or look at something and it is instantly there.

 

Edit: Removed profanity.

Link to comment
Share on other sites

I experienced symptoms such as this early in post withdrawal Ajusta.  I won't list them all, but they grossed me out.  Repulsed me.  Shapes, touch of fabric, definitely.  It did go away.  Hope same for you.  :smitten:

 

Before all of this happened to me I shared a flat with someone who had bi-polar disorder (I know you don't have BPD) but he experienced it too.  I remember the look of horror on his face when he looked at a set of shapes on a game I was playing on my computer.  He actually fled the room.  I didn't  understand it then, but now I do. 

 

I only raise BPD because it does raise the question of "brain chemistry" as possible reason?  If this is so it leads to the idea that (eventually) it will pass. 

 

It is really gross, I know. 

 

Dee x

 

 

 

 

 

 

 

Link to comment
Share on other sites

Thanks Dee!

 

Yes, repulsion! Horrible feeling.

 

Did you have it with tactile sensations as well? Can’t find anyone who has it from the physical feel of touching things - even touching my partner’s hand does it.

 

I had no idea BPD could cause such things.

 

If you feel up to it and can bear to it would be helpful for me to have you list what you had.

PM me with it so others aren’t upset.

Personally I find it helpful to know others had this stuff. It reassures me.

 

 

I understand if you can’t.

Xxx

Link to comment
Share on other sites

Translator - I got these symptoms when I was off pf the diazepam completely.

Please do keep up.

And, once again stop being such a passive aggressive @#£& and leave me alone.

You know what you are doing and it is hatrassment.

 

 

Godismyhope - I don’t actually feel particularly anxious in any normal way.

I can forget about it and then pick up an object or look at something and it is instantly there.

Edit: Removed profanity.

 

I’m sorry you are experiencing this Ajusta but is there any particular reason you post on the “Post-withdrawal” section of the forum when you’re still on the medication?

Link to comment
Share on other sites

Has anyone else become basically phobic of the look, touch and sound of a lot of material reality -

Paper, clothes, texture, patterns, food items including vegetables, taps running, water, anything made of plastic etc?

 

 

Ajusta. Still Clonazepam, and not "post-withdrawal?" The list of side effects is very long. And several of these are your symptoms. So you will hopefully feel better when Benzo is out of your system.  :)

 

 

Translator, you've been advised by the team to avoid Ajusta, do this now or the team will take action to ensure you do.

 

 

Link to comment
Share on other sites

Translator - I got these symptoms when I was off pf the diazepam completely.

Please do keep up.

And, once again stop being such a passive aggressive @#£& and leave me alone.

You know what you are doing and it is hatrassment.

 

 

Godismyhope - I don’t actually feel particularly anxious in any normal way.

I can forget about it and then pick up an object or look at something and it is instantly there.

 

Edit: Removed profanity.

 

I’m sorry you are experiencing this Ajusta but is there any particular reason you post on the “Post-withdrawal” section of the forum when you’re still on the medication?

 

 

Sorry, I didn’t realise I had. Will try to get it in right section.

Link to comment
Share on other sites

Has anyone else become basically phobic of the look, touch and sound of a lot of material reality -

Paper, clothes, texture, patterns, food items including vegetables, taps running, water, anything made of plastic etc?

 

 

Ajusta. Still Clonazepam, and not "post-withdrawal?" The list of side effects is very long. And several of these are your symptoms. So you will hopefully feel better when Benzo is out of your system.  :)

 

 

Translator, you've been advised by the team to avoid Ajusta, do this now or the team will take action to ensure you do.

 

 

Thank you!

I am sorry this is happening.

I am sorry of it is causing you problems.

Link to comment
Share on other sites

Translator - I got these symptoms when I was off pf the diazepam completely.

Please do keep up.

And, once again stop being such a passive aggressive @#£& and leave me alone.

You know what you are doing and it is hatrassment.

 

 

Godismyhope - I don’t actually feel particularly anxious in any normal way.

I can forget about it and then pick up an object or look at something and it is instantly there.

 

Edit: Removed profanity.

 

I’m sorry you are experiencing this Ajusta but is there any particular reason you post on the “Post-withdrawal” section of the forum when you’re still on the medication?

 

Sorry, I didn’t realise I had. Will try to get it in right section.

 

No need to apologize, and I hope this symptom goes away for you.

Link to comment
Share on other sites

I don't know that this is typical of BPD Ajusta.  I do know the look of horror on his face when he saw the shapes on my computer.  He really did have to turn away, flee. 

 

I'll try get a list together for you, but feeling very anxious so give me a little time. Brain scrambled.   

 

If you didn't have it previously I'm placing my money on it going away.  Gawd.  How much can this thing suck! 

 

Dee x

 

 

Link to comment
Share on other sites

Yeah, that is quite common. Known a few ppl with BPD and other stuff in past who were constantly on and off meds.

 

Wonder of it was the meds that caused the terror your friend had.

Link to comment
Share on other sites

I don't know Ajusta.  Certainly possible. 

 

He had a problem with alcohol as well, poor fellow.  Seems common, in people with BPD.  Self medicating.  I had to ask him to leave in the end.  Couldn't cope. 

 

Psychotropics and impact on complex brain so poorly understood.  I know neurologists know a lot, but not enough when it comes to understanding what has happened to us. 

 

D x

 

 

 

 

Link to comment
Share on other sites

Yeah!

 

My Neuro (both of them actually) are dubious that my brain can recover from this - esp the loss of bodily sensations inside and out etc.

 

Link to comment
Share on other sites

×
×
  • Create New...